# SDR SWAA991207

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 42D107A1
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG OIL FILTER BYPASS LIGHT ILLUMINATED SEVERAL TIMES.  DIVERTED TO DAL.  REMOVED AND REPLACED NR 1 ENG OIL PRESS SWITCH PER MM.
